# SDR AALA202104119011

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N310RF
- Make and model: Boeing 737-8
- Aircraft serial: 44451
- Aircraft time: 3,584 hours, 1,427 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY AISLE LIGHT 17C INOPERATIVE. REMOVED AND REPLACED EMERGENCY AISLE LIGHT ASSEMBLY AT SEAT ROW 17C PER AMM 33-51-03. THIS DID NOT FIX THE LIGHT. FOUND CONNECTORS FOR WIRES W4142 AND W0132 AT STATION 617 CAPPED, BAGGED, AND STOWED BEHIND INSULATION. CONNECTED CONNECTORS. OPERATIONS CHECK GOOD.
